# SDR USAA2013011400027

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 12,240 hours, 4,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ASSIST BOTTLE EMPTY.  REMOVED AND REPLACED DOOR ASSIST DIAPHRAGM IAW AIRBUS MAINTENANCE MANUAL 52-10-00-610-001A.
